# SDR 06FDEA1381

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY L-STR 40 HAS NUMEROUS SPOTS OF CORROSION ALONG RIVETED AREAS, TOP SIDE SKIN OF VERTICAL FLANGE BETWEEN FS 40, 41, 42, 43, 44, 45, 46, 47, 48.  REMOVED CORROSION IAW A310-200 SRM 51-74-10, FOUND 1 AREA OUT OF LIMITS.  REPAIRED 1 AREA 2 INCHES AFT OF FS 44 STR 40 LT IAW EA 6-5315-98983.
